# SDR AALA961515

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 839
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WING SKIN CORRODED ABOVE AFT HEAT EXCHANGER INBOARD DUCT MOUNT ANGLE.  CORROSION ON BOTH SIDES OF ANGLE APPROX 3 INCH DIAMETER.  REMOVED CORROSION AND REPAIRED PER ESO 11697, DATED 10-8-96.  (M)
